# SDR DXTA2019022542074

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 3,397 hours, 1,977 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Missing
- Location: Engine Oil Fill
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE OIL - DURING FLIGHT CLIMBING OUT OF 10,000 FEET WE GOT THE LOW OIL PRESS RIGHT SIDE RED WARNING CAS MESSAGE. WE FOLLOWED THE  CHECKLIST. WE HAD TO SECURE THE ENGINE AND RETURN FOR A LANDING AFTER DECLARING AN EMERGENCY. AFTER SHUT DOWN WE FOUND THE OIL CAP OFF OF THE ENGINE AND  OIL ALL OVER THE RIGHT SIDE OF THE AIRCRAFT.  VERIFIED OIL CAP WAS NOT INSTALLED ON RIGHT ENGINE. SERVICED WITH 4 QTS OF 2197 OIL. CLEANED RESIDUAL OIL FROM ENGINE, COWL, AND FUSELAGE. COMPLIED WITH ENGINE TREND DOWNLOAD AND SENT OFF TO TECH SUPPORT. NO EXCEDANCES OR FAULTS NOTED. PERFORMED ENGINE RUN. NO LEAKS OR FAULTS NOTED. TECH SUPPORT RECOMMENDS RELEASING AIRCRAFT. RECHECKED OIL LEVEL AFTER SHUT DOWN. REF HONEYWELL HTF7350 AS907-2-1 LMM 72-00-00 AND CH-350 M/M 05-52-25.
